By Topic

Infinite series for logarithm of matrix, applied to identification of linear continuous-time multivariable systems from discrete-time models

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
G. J. Lastman ; Dept. of Appl. Math., Waterloo Univ., Ont., Canada ; N. K. Sinha

The convergence of a previously used series for the logarithm of a matrix is examined. A new series, with better convergence properties, is given for the computation of the logarithm of a matrix. A numerical example illustrates the properties of the two series.

Published in:

Electronics Letters  (Volume:27 ,  Issue: 16 )